American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34G20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Alexandre Cabot, Hans Engler and Sébastien Gadat. On the long time behavior of second order differential equations with asymptotically small dissipation. Trans. Amer. Math. Soc. 361 (2009) 5983-6017. MR 2529922.
Abstract, references, and article information
View Article: PDF

[2] Ovidiu Cârja, Mihai Necula and Ioan I. Vrabie. Necessary and sufficient conditions for viability for semilinear differential inclusions. Trans. Amer. Math. Soc. 361 (2009) 343-390. MR 2439410.
Abstract, references, and article information
View Article: PDF

[3] José M. Arrieta and Alexandre N. Carvalho. Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations. Trans. Amer. Math. Soc. 352 (2000) 285-310. MR 1694278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alberto Arosio and Stefano Panizzi. On the Well-Posedness of the Kirchhoff String. Trans. Amer. Math. Soc. 348 (1996) 305-330. MR 1333386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nobuyuki Kato. A principle of linearized stability for nonlinear evolution equations . Trans. Amer. Math. Soc. 347 (1995) 2851-2868. MR 1290722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Nikolaos S. Papageorgiou. On parametric evolution inclusions of the subdifferential type with applications to optimal control problems . Trans. Amer. Math. Soc. 347 (1995) 203-231. MR 1282896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Nguyen Van Minh. Semigroups and stability of nonautonomous differential equations in Banach spaces . Trans. Amer. Math. Soc. 345 (1994) 223-241. MR 1242785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] P. Nistri, V. V. Obukhovskiĭ and P. Zecca. On the solvability of systems of inclusions involving noncompact operators . Trans. Amer. Math. Soc. 342 (1994) 543-562. MR 1232189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Samuel M. Rankin. Semilinear evolution equations in Banach spaces with application to parabolic partial differential equations . Trans. Amer. Math. Soc. 336 (1993) 523-535. MR 1052911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Shui-Nee Chow and Bo Deng. Bifurcation of a unique stable periodic orbit from a homoclinic orbit in infinite-dimensional systems . Trans. Amer. Math. Soc. 312 (1989) 539-587. MR 988882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Annette Grabosch. Translation semigroups and their linearizations on spaces of integrable functions . Trans. Amer. Math. Soc. 311 (1989) 357-390. MR 974781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Herbert Amann. Quasilinear evolution equations and parabolic systems . Trans. Amer. Math. Soc. 293 (1986) 191-227. MR 814920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Eric Schechter. Evolution generated by semilinear dissipative plus compact operators . Trans. Amer. Math. Soc. 275 (1983) 297-308. MR 678351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Michael G. Murphy. Quasilinear evolution equations in Banach spaces . Trans. Amer. Math. Soc. 259 (1980) 547-557. MR 567096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Daniel C. Lewis. Infinite systems of ordinary differential equations with applications to certain second-order partial differential equations . Trans. Amer. Math. Soc. 35 (1933) 792-823. MR 1501717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1